# SDR DALA2015120407407

- Difficulty date: December 3, 2015
- Submitted: December 6, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,408 hours, 23,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR SILL.  REPLACED THE DOOR SILL BETWEEN FRAMES 66 AND 68 IAW SRM 51-72-11 AND DWG D53480505, D53480078, D53470150.
